Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can Esviga tablets be taken by a diabetic patient ?

i am pain in left leg from hip to bottom my dr advise me to take esviga 75mg& told me some giddiness may occurred after taking thetabtel for 5 days if any harmful for because i am diabtic & hypertension --My age-51 years,5 2\
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, esviga 75 is ecosprine, its most common side effect is gastritis, so due to its side effect you feel such type of prob. you should stop it n rule out the cause of your pain , as you have diabetic n hypertensive to dont take it lightly. before taking pain killer you should consult with yor doc.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor